MathSciNet Relay Station
MathSciNet bibliographic data
MR947638 (89k:47035) 47B25 (15A39 82A15)
Brown, C. C. The use of extended valued normal forms in removing a boundedness condition on an operator inequality. Proc. Amer. Math. Soc. 103 (1988), no. 3, 669–678.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement